Spectral representations for solutions of certain abstract functional equations
Compositio Mathematica, Volume 15  (1962-1964), p. 1-22
@article{CM_1962-1964__15__1_0,
     author = {Maltese, George},
     title = {Spectral representations for solutions of certain abstract functional equations},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     pages = {1-22},
     zbl = {0108.11602},
     mrnumber = {152901},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__1_0}
}
Maltese, George. Spectral representations for solutions of certain abstract functional equations. Compositio Mathematica, Volume 15 (1962-1964) , pp. 1-22. http://www.numdam.org/item/CM_1962-1964__15__1_0/

Yu Berezanski and S. Krein [1] Hypercomplex systems with continual bases, Uspehi. Math. Nauk., 12 (1957) 147-152. | MR 86272

N. Bourbaki [2] Intégration, chap. I-V (1952-1956).

N. Bourbaki [8] Espaces vectoriels topologiques, chap. I-V (1958 -1955).

A. Cauchy [4] Cours d'analyse, (1821).

J. Dieudonné [5] Sur les espaces de Köthe, Jour. Analyse Math., 1 (1951), 81-115. | MR 41347 | Zbl 0044.11703

J. Dixmier [6] Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math., 2 (1951) 151-182. | MR 48787 | Zbl 0045.38002

J. Dixmier [7] Les algèbres d'opérateurs dans l'espace hilbertien, (1957). | Zbl 0088.32304

N. Dunford and E. Hille [8] The differentiability and uniqueness of continuous solutions of addition formulas, Bull. AMS, 58 (1947) 799-805. | MR 21663 | Zbl 0032.21203

R. Godement [9] Sur la théorie des représentations unitaires, Annals of Math., 58 (1951) 68-124. | MR 38571 | Zbl 0042.34606

P. Halmos [10] Introduction to Hilbert space and the theory of spectral multiplicity (1951). | MR 45309 | Zbl 0045.05702

E. Hille [11] Functional analysis and semi-groups, AMS, Coll. Publ. XXXI, (1948). | MR 25077 | Zbl 0033.06501

E. Hille and R. Phillips [12] Functional analysis and semi-groups, AMS Coll. Publ. XXXI, (1957). | MR 89373 | Zbl 0078.10004

C. Ionescu Tulcea [18] Sur certaines classes de fonctions de type positif, Ann. Ec. Norm. Sup. 74 (1957) 231-248. | Numdam | MR 92105 | Zbl 0088.09102

C. Ionescu Tulcea [14] Spectral representations of semi-groups of normal operators. Proc. Nat. Acad. Sci. USA, 44 (1958) 44-45. | MR 96133 | Zbl 0083.11201

C. Ionescu Tulcea [15] Spectral representations of certain semi-groups of operators, Jour. Math. Mech., 8 (1959) 95-110. | MR 101496 | Zbl 0087.31904

C. Ionescu Tulcea [16] Suboperative functions and semi-groups of operators, Arkiv. för Math., 4 (1959) 55-61. | MR 146674 | Zbl 0095.10503

C. Ionescu Tulcea, and A. Simon [17] Spectral representations and unbounded convolution operators, Proc. Nat. Acad. Sci. USA, 45 (1959) 1765-1767. | MR 110026 | Zbl 0090.33103

C. Ionescu Tulcea and A. Simon [18] Generalized convolution algebras, (unpublished manuscript).

S. Kaczmarz [19] Sur l'équation fonctionnelle f(x) +f(x+y) = ϕ(y)f(x + y/2) Fund. Math., 6. (1924) 122-129. | JFM 50.0183.02

S. Kurepa [20] A cosine functional equation in n-dimensional vector space, Glasnik mat. fiz. i astr., 13 (1958) 189-189. | MR 100728 | Zbl 0082.32802

S. Kurepa [21] A cosine functional equation in Hilbert space, Can. Jour. Math., 12 (1960) 45-50. | MR 109265 | Zbl 0090.10001

J. Lee [22] Addition theorems in abstract spaces, (1950) (Yale thesis.

G. Maltese [23] Generalized convolution algebras and spectral representations (1960) (Yale thesis).

M. Nagumo [24] Einige analytische Untersuchungen in linearen metrischen Ringen, Jap. Jour. Math., 13 (1936) 61-80. | JFM 62.0449.01 | Zbl 0015.24401

D. Nathan [25] One-parameter groups of transformations in abstract vector spaces, Duke Jour., 1 (1935) 518-526. | JFM 61.0473.03 | MR 1545897 | Zbl 0013.20904

A. Nussbaum [26] The Hausdorff-Bemstein-Widder theorem for semi-groups in locally compact Abelian groups, Duke Jour., 22 (1955) 578-582. | MR 75573 | Zbl 0066.36001

A. Nussbaum [27] Integral representation of semi-groups of unbounded self-adjoint operators, Annals of Math., 69 (1959) 133-141. | MR 101495 | Zbl 0086.31902

W. Osgood [28] Lehrbuch der Funktionentheorie, (1928). | JFM 54.0326.10

R. Phillips [29] Spectral theory for semi-groups of linear operators, Trans. AMS, 71 (1951) 393-415. | MR 44737 | Zbl 0045.21502

E. Picard [80] Leçons sur quelques équations fonctionnelles, (1928).

A. Povzner [31] On differential equations of Sturm-Liouville type on a half-axis, AMS Translation no. 5 (1950). | MR 32879

B. Sz. Nagy [82] Spektraldarstellungen Linearer Transformationen des Hilbertschen Raumes, (1942). | Zbl 0027.22701

E. Van Vleck [33] A functional equation for the sine, Annals of Math., 11 (1910) 161-165. | JFM 41.0375.03 | MR 1502405

A. Weil [84] L'intégration dans les groupes topologiques et ses applications, (1988). | JFM 66.1205.02

K. Yosida [85] On the group embedded in the metrical complete ring, Jap. Jour. Math., 18 (1936) 7-26, 459-472. | JFM 63.0345.02 | Zbl 0018.39302